Frequency domain subspace-based identification of discrete-time singular power spectra

Akcay H.

SIGNAL PROCESSING, vol.92, no.9, pp.2075-2081, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 9
  • Publication Date: 2012
  • Doi Number: 10.1016/j.sigpro.2012.01.019
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2075-2081
  • Keywords: Identification, Frequency domain, Subspace method, Power spectrum, Singular spectra, SYSTEM-IDENTIFICATION, GUARANTEED STABILITY, STABLE MODELS, MATRICES, REAL, REGULARIZATION, MINIMIZATION, EQUATIONS
  • Anadolu University Affiliated: Yes


In this paper, we propose a subspace algorithm for the identification of linear-time-invariant discrete-time systems with more outputs than inputs from measured power spectrum data. The proposed identification algorithm is interpolatory and strongly consistent when the corruptions in the spectrum measurements have a bounded covariance function. Asymptotic performance and the interpolation properties of the proposed algorithm are illustrated by means of a numerical example. (C) 2012 Elsevier B.V. All rights reserved.